Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 112, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 10, 2008, 3:27 PM CDT for Trempealeau County, Wisconsin. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2008, 3:27 PM CDT (20:27 UTC)
- Expired
- Jul 10, 2008, 3:42 PM CDT
- In force
- 15 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Trempealeau County, WI
The radar
The La Crosse radar (KARX), 39 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 102027
SVRARX
WIC121-102115-
/O.NEW.KARX.SV.W.0112.080710T2027Z-080710T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
327 PM CDT THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 415 PM CDT
* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
PEACOCK HILL...OR 18 MILES SOUTHEAST OF ARCADIA...MOVING EAST AT 52
MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING
FOR TREMPEALEAU COUNTY.
62 MPH WINDS WERE REPORTED IN GALESVILLE AT 320 PM.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BE CAREFUL OF FALLING
TREES...POWER POLES OR LINES...AND LIGHT-WEIGHT OBJECTS THAT MIGHT
BECOME AIRBORNE OR DAMAGED.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4446 9116 4425 9116 4424 9115 4408 9115
4409 9119 4406 9122 4407 9130 4404 9135
4399 9133 4399 9142 4404 9153 4449 9127
TIME...MOT...LOC 2027Z 287DEG 45KT 4408 9120
$$
BINAU1 follow-up statement
000
WWUS53 KARX 102042
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
342 PM CDT THU JUL 10 2008
WIC121-102053-
/O.CAN.KARX.SV.W.0112.000000T0000Z-080710T2115Z/
TREMPEALEAU WI-
343 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR TREMPEALEAU COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4446 9116 4425 9116 4424 9115 4408 9115
4409 9119 4406 9122 4407 9130 4404 9135
4399 9133 4399 9142 4404 9153 4449 9127
TIME...MOT...LOC 2043Z 287DEG 45KT 4401 9094
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:17 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 10, 2:17 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 217 PM CDT THU JUL 10 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA AND SEVERE THREATS TONIGHT THRU FRIDAY NIGHT...HEAT INDICES ON FRIDAY. 18Z DATA ANALYSIS HAD LOW PRESSURE CENTERED OVER EASTERN MT WITH TROUGHING TO THE SOUTH INTO CO AND A WARM FRONTAL BOUNDARY TO THE SOUTHEAST ACROSS ND TO CENTRAL MN/SOUTHERN WI. WARM...UNSTABLE AIRMASS...WITH LAPS SFC BASED CAPE IN THE 1.5K TO 3.5K J/KG RANGE... SOUTH OF THIS BOUNDARY ACROSS SOUTHERN MN/MUCH OF IA. THIS AIRMASS FEEDING/LIFTING INTO A COUPLE OF CONVECTIVE COMPLEXES EARLY THIS AFTERNOON. ONE LESSER ORGANIZED OVER EASTERN IA/SOUTHERN WI/NORTHERN IL...BUT STILL GENERATING STRONG TO SEVERE STORMS JUST SOUTH OF THE FORECAST AREA. THE OTHER...MORE ORGANIZED AND DROPPING SOUTHEAST ALONG THE BOUNDARY...GENERATING SEVERE STORMS WITH LARGE HAIL/ DAMAGING WINDS NEAR KMSP. THIS COMPLEX OF STORMS ABOUT TO MOVE SOUTHEAST ACROSS THE FORECAST AREA DURING THE MID AFTERNOON HOURS. NO ISSUES NOTED WITH 10.12Z NAM/GFS INITIALIZATIONS. NAM/GFS SOLUTIONS QUITE SIMILAR FOR TONIGHT INTO SUN NIGHT...BUT FOR SOME USUAL MESO-SCALE/CONVECTION DIFFERENCES. GFS LOOKS TO SUFFER CONVECTIVE FEEDBACK OVER WI TONIGHT...WITH A 53 UNIT VORTICITY MAXIMA OVER EAST CENTRAL WI AT 06Z. DPROG/DT OF 500MB HGTS AT 10.12Z SHOWED NAM/GFS WITH RATHER GOOD RUN-TO-RUN CONSISTENCY AND LITTLE TRENDING FROM THEIR 09.12Z AND 08.12Z RUNS. AT THE SURFACE... FRONTAL PASSAGE FRI NIGHT LOOKS HAVE TRENDED ABOUT 3HRS SLOWER THAN THE RUNS OF 09.12Z...WHICH IS NOW VERY SIMILAR TO THE TIMING OF THE ECMWF/UKMET RUNS. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED NAM/GFS REASONABLE WITH THE SFC MASS FIELDS ACROSS THE NORTH CENTRAL CONUS. A BLEND OF NAM/GFS LOOKED BEST WITH THE 12Z-18Z PRECIP ACROSS THE CENTRAL CONUS...WHILE NAM RUNS OF 09.12Z THRU 10.12Z WERE BETTER WITH THE CONVECTIVE COMPLEX/PRECIP ACROSS MN THIS MORNING. PER WV IMAGERY...BOTH MODELS APPEAR REASONABLE WITH THE SHORTWAVE FEATURES ACROSS CAN/NORTHERN CONUS. LEANED TOWARD NAM THIS CYCLE WITH ITS BETTER PERFORMANCE ON UPPER MIDWEST CONVECTION THE PAST 24HRS AND GFS LOOKING TO DEVELOP CONVECTIVE FEEDBACK TONIGHT. HOWEVER...BEYOND TONIGHT FAVORING ONE OVER THE OTHER LOOKS TO HAVE LITTLE IMPACT ON THE SENSIBLE WEATHER. SHORT TERM FORECAST CONFIDENCE AVERAGE TO GOOD THIS CYCLE. IN THE SHORT TERM...DISTANCE-SPEED TOOL APPLIED TO CONVECTION JUST NORTHWEST OF THE FORECAST AREA HAS IT SOUTHEAST OF THE FORECAST AREA BY THIS EVENING. HOWEVER...THIS COMPLEX WILL LAY OUT AN OUTFLOW BOUNDARY TO ITS SOUTHWEST/ENHANCE THE WARM FRONTAL BOUNDARY ALREADY IN PLACE. SOUTH SFC FLOW AND SOUTHWEST 850MB FLOW OF MOIST UNSTABLE AIR WILL CONTINUE INTO/OVER THIS BOUNDARY TONIGHT. RAISED SHRA/TSRA CHANCES MOST AREAS...ESPECIALLY THIS EVENING WITH GREATER LINGERING INSTABILITY AND A PORTION OF THE LOW LEVEL JET POINTED AT THE AREA. THE WARM FRONT/OUTFLOW BOUNDARY LIFTS NORTH OF THE AREA LATER TONIGHT/FRI MORNING. LITTLE REMAINS FOR A FOCUS FOR CONVERGENCE/ LIFT/CONVECTIVE INITIATION OVER THE AREA FOR MUCH OF FRI. A VERY WARM/MOIST/UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE AREA FOR FRI WITH MODEL SOUNDINGS INDICATING LITTLE IN THE WAY OF CAPPING ALOFT. ARX WRF...GFS...SREF INDICATING BROAD SOUTHERLY FLOW AND WEAK SFC- 850MB IN THIS AIRMASS...WITH LACK OF A CAP AND MIXED LAYER CAPES OF 1.5K TO 2.5K J/KG MAY BE ENOUGH TO INITIATE CONVECTION IN THE WARM SECTOR DURING THE AFTERNOON. ADDED A SMALL TSRA CHANCE TO FRI AFTERNOON FOR NOW. AIRMASS OVER THE AREA ON FRI WILL BE VERY WARM/MUGGY. COMBINATION OF TEMPS IN THE UPPER 80S/LOWER 90S AND DEW POINTS IN THE UPPER 60S/ LOWER 70S WILL PUSH HEAT INDICES INTO THE 95-100 DEGREE RANGE. ANY FURTHER RISE OF EITHER THE DEW POINTS OR TEMPS WOULD SEND INDICES INTO ADVISORY RANGE. MID CREW WILL HAVE TO CONTINUE TO EVALUATE LATEST TEMP/DEW POINT TRENDS AND NEED FOR HEAT ADVISORY FRI AFTERNOON. BY FRI NIGHT...A VIGOROUS UPPER TROUGH/SHORTWAVE MOVING ACROSS SOUTHERN CAN AND SFC LOW LIFTING OUT OF THE NORTHERN PLAINS WILL DRIVE A STRONG COLD FRONT WILL BE PUSHING INTO THIS AIRMASS DURING THE AFTERNOON...BUT WEST OF THE FORECAST AREA. FRONT EXPECTED TO TRIGGER A LINE OF STRONG/SEVERE STORMS DURING THE AFTERNOON ACROSS WESTERN MN/IA. LATEST MODEL/ ENSEMBLE CONSENSUS HAS THE FRONT MOVING INTO THE FORECAST AREA AFTER 03Z SAT. SLIGHT RISK SEVERE CENTERED ON FRI EVENING STILL ON TRACK...SEE SWODY2 FOR MORE DETAILS. HOWEVER... THE SLIGHTLY SLOWER FRONTAL TIMING MAY SPARE THE FORECAST AREA THE BRUNT OF SEVERE STORM POTENTIAL ACCOMPANYING THIS FRONTAL PASSAGE... WITH CAPE BEGINNING TO DIMINISH DURING THE MID EVENING HOURS. FRONT USHERS COOLER...DRIER...STABLE AIRMASS ACROSS THE AREA FOR THE WEEKEND. DEW POINTS FOR MUCH OF SAT THRU SUN NIGHT EXPECTED TO BE IN THE 50S PERHAPS SOME UPPER 40S...FOR A MUCH MORE COMFORTABLE... QUIETER WEEKEND WEATHER-WISE. PREVIOUS FORECAST INCLUDED A SMALL -SHRA/-TSRA CHANCE OVER THE NORTHEAST END OF THE FORECAST AREA FOR SUN AFTERNOON. THIS CONTINUES TO LOOK REASONABLE WITH MODEL SOUNDING SHOWING SOME WEAK INSTABILITY WITH DIURNAL WARMING UNDER THE 850- 700MB COLD POOL. GENERALLY FAVORED A BLEND OF GFS-MAV/NAM-MET MOS LOWS FOR TONIGHT/ FRI NIGHT/SAT NIGHT. FAVORED WARMER GFS GUIDANCE HIGHS FRI. GUIDANCE HIGHS SIMILAR AND LOOK REASONABLE FOR SAT. USED A BLEND OF 10.12Z GFS MEX...10.00Z GFS ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS SUN/SUN NIGHT. .LONG TERM...MONDAY THROUGH THURSDAY 10.00Z MEDIUM RANGE MODELS/ENSEMBLE MEAN IN REASONABLY GOOD AGREEMENT WITH EACH OTHER AND THEIR PREVIOUS RUNS FOR THE MON THRU THU PERIOD. FORECAST CONFIDENCE IN THE LONG TERM ON THE GOOD SIDE THIS CYCLE. TREND LOOKS TO BE TOWARD A BIT STRONGER SHORTWAVE TROUGH ACROSS CENTRAL CAN ON TUE...BUT THIS WELL NORTH OF THE FORECAST AREA. CANADIAN HIGH DRIFTS OVER THE AREA MON...MOVING EAST OF THE AREA TUE. SOUTHERLY RETURN FLOW SPREADS ACROSS THE AREA TUE WITH AN INCREASE OF SFC-850MB MOISTURE. MOISTURE/INSTABILITY AXIS REMAINS WEST OF THE FORECAST AREA UNTIL TUE NIGHT...THUS MON/TUE LOOKING DRY. RIDGING ALOFT FLATTENS FOR MID-WEEK WITH STRONGER TROUGHING DEVELOP IN THE NORTHERN PLAINS FOR WED/THU. SFC-850MB TROUGH/FRONT SLIDES INTO/ ACROSS THE AREA DURING THIS PERIOD...WITH MOISTURE/ INSTABILITY CONTINUING TO INCREASE ACROSS THE AREA AHEAD OF THESE FEATURES. SHRA/TSRA CHANCES INCREASE FROM TUE NIGHT INTO THU...AND PREVIOUS GRID-SET ALREADY HAD MUCH OF THIS RATHER WELL DETAILED. TEMPERATURES START THE PERIOD BELOW NORMAL ON MON...RETURNING TO NEAR/ABOVE NORMAL IN THE SOUTHERLY FLOW FOR TUE-THU. USED A BLEND OF GFS MEX/ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS THRU THE PERIOD. && .AVIATION...TONIGHT AND FRIDAY THUNDERSTORMS MOVING INTO THE AREA AT THE BEGINNING OF THE PERIOD... AND PERIODIC THUNDER SHOULD IMPACT TAF SITES THROUGH REMAINDER OF THE AFTERNOON. AFTER COMPLEX MOVES THROUGH...SHOULD SEE DRY WEATHER...HOWEVER IT IS POSSIBLE FOR MORE SHOWERS/STORMS TO DEVELOP LATE TONIGHT/EARLY FRIDAY MORNING ALONG BOUNDARY FORMED FROM TODAY/S STORMS. THIS IS QUITE UNCERTAIN AT THIS POINT SO CONTINUED TO JUST MENTION CB/S IN THE TAFS. WHILE BOUNDARY LAYER WILL BE VERY MOIST... DEWPOINTS MID TO UPPER 60S AND LOW TEMPERATURES AROUND 70 DEGREES... NIGHT-TIME INVERSION WILL DEVELOP. THINKING IS THAT VISIBILITIES WILL BE REDUCED AT LEAST TO MVFR CATEGORY FOR A FEW HOURS IN THE MORNING. THEN...DRY FOR MUCH OF THE DAY FRIDAY...HOWEVER STRONG COLD FRONT WILL TRACK ACROSS THE TAF SITES FRIDAY EVENING. THIS FRONT WILL CAUSE THE DEVELOPMENT OF THUNDERSTORMS...SOME MAY BE STRONG TO SEVERE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && AVIATION..........BROOKS SHORT/LONG TERM...RRS
Hazardous weather outlook, Jul 10, 3:21 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 321 PM CDT THU JUL 10 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-111000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 321 PM CDT THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE SOUTHEAST THROUGH THE AREA THIS AFTERNOON. SEVERE STORMS ARE POSSIBLE WITHIN THIS COMPLEX...WITH DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN BEING THE MAIN THREATS. THE CORRIDOR OF THE AREA THAT WILL MAINLY BE AFFECTED WILL BE NORTH OF A PRESTON MINNESOTA TO LANCASTER WISCONSIN LINE AND SOUTH OF OSSEO TO BIG FLATS WISCONSIN LINE. AFTER 4 PM...THE SEVERE WEATHER WILL BE LIMITED TO EXTREME SOUTHEAST MINNESOTA...EXTREME NORTHEAST IOWA...AND SOUTHWEST WISCONSIN AND WILL BE OUT OF THE AREA BY 7 PM. THERE WILL BE A BREAK...HOWEVER MORE STORMS MAY DEVELOP OVERNIGHT... WITH DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN BEING THE MAIN THREATS. IT IS STILL UNCERTAIN HOWEVER THE TIMING AND AREAL EXTENT OF THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...VERY WARM TEMPERATURES SHOULD INHIBIT THUNDERSTORM DEVELOPMENT UNTIL LATE IN THE DAY...WHEN STORMS ARE EXPECTED TO INITIATE ALONG A COLD FRONT APPROACHING THE AREA. FAVORABLE INSTABILITY AND WIND PROFILES SUPPORT A DISTINCT POSSIBILITY FOR SEVERE STORMS. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WOULD BE THE PRIMARY THREATS. THE MOST FAVORABLE TIME SHOULD BE FRIDAY EVENING AND PERHAPS THE EARLY MORNING HOURS OF SATURDAY... ALTHOUGH THE ISOLATED TORNADO POTENTIAL FAVORS FRIDAY EVENING. EXCESSIVE HEAT AND HUMIDITY IS EXPECTED TO BE A FACTOR FRIDAY...WITH HEAT INDICES OF 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING. THUNDERSTORM CHANCES RETURN TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THERE WAS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE STORM POTENTIAL IN THIS TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ARE ADVISED TO BE ALERT FOR ACTIVATION THROUGH 7 PM ACROSS EXTREME SOUTHEAST MINNESOTA...EXTREME NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. SPOTTER GROUPS MAY ALSO BE NEEDED LATER TONIGHT AND THEN AGAIN FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED.
In the hours before
Local storm report, Jul 10, 3:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL HOLMEN 43.96N 91.26W
07/10/2008 E0.88 INCH LA CROSSE WI AMATEUR RADIO
&&
SHEALocal storm report, Jul 10, 3:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
321 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST LA CROSSE 43.83N 91.23W
07/10/2008 M58 MPH LA CROSSE WI ASOS
&&
SHEALocal storm report, Jul 10, 3:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
321 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST LA CROSSE 43.83N 91.23W
07/10/2008 M58 MPH LA CROSSE WI ASOS
&&
SHEALocal storm report, Jul 10, 3:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
322 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG LA CRESCENT 43.83N 91.30W
07/10/2008 HOUSTON MN AMATEUR RADIO
LARGE TREES DOWN.
&&
SHEALocal storm report, Jul 10, 3:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
323 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST 4 E LA CROSSE 43.83N 91.15W
07/10/2008 E45 MPH LA CROSSE WI NWS EMPLOYEE
AT NWS LA CROSSE.
&&
SHEALocal storm report, Jul 10, 3:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 2 N GALESVILLE 44.11N 91.36W
07/10/2008 E62 MPH TREMPEALEAU WI AMATEUR RADIO
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:36 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 54 min |
| Jul 10, 2:27 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 63 min |
| Jul 10, 3:16 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Vernon | 59 min |
| Jul 10, 4:04 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 41 min |
| Jul 10, 4:06 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 54 min |
| Jul 10, 4:58 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 20 min |
| Jul 10, 6:40 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 50 min |
| Jul 10, 6:44 PM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.